Hmm... Is It Going Away?

Discussion in 'Support' started by Glenn, Feb 14, 2014.

tinnitus forum
    1. Glenn
      Balanced

      Glenn Member

      Location:
      North Syracuse, New York
      Tinnitus Since:
      01/06/2014
      Well, i have no idea if i am at the point of habituation or if this T is actually going away.

      I'm about 5 weeks in with the T. I called my ENT last week saying it was still going strong and I wanted to try something to help me sleep or some type of Anti-Anxiety medication. He suggested we go with a stronger predizone and also he prescribed an antibiotic. Well, i was a been skeptical about the antibiotic since they didn't find an ear infection when they examined me, but i went along and said id try.

      Well, im 2 1/2 days into the meds and my T has decreased dramatically. I almost didn't have to use the fan last night to sleep. I don't know what to think. Should i be hopeful? I don't want to jinx it. Could it be they didn't see an infection? Could the higher dose of the steroid be helping? or.. an i just getting used to it.

      Very strange..

      Glenn
       
      • Like Like x 1
    2. Stina
      Psychedelic

      Stina Member Benefactor

      Location:
      Tartu
      Tinnitus Since:
      11/13
      If your doc thinks so then sure it can be an infection:) However prednisone is one of the medications used for early T. Im not sure how permanent its effect is though. lets keep the hope up though! If 25% of people have it go away randomly, why shouldnt you be one of them;)
       
      • Like Like x 1
      • Optimistic Optimistic x 1
    3. Glenn
      Balanced

      Glenn Member

      Location:
      North Syracuse, New York
      Tinnitus Since:
      01/06/2014
      True, I guess i'm more concerned about use of unnecessary antibiotics. My wife has a bad reaction and side effects when taking antibiotics. Your right though, i guess if the doctor prescribed them, he probably thinks its justified. Ill have to get this some time. I am hopeful though..
       
    4. Stina
      Psychedelic

      Stina Member Benefactor

      Location:
      Tartu
      Tinnitus Since:
      11/13
      I dont think everyone gets side effects for antibiotics and if you do, they will go away after you stop taking them.
       
    5. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Stay hopeful!!! Good for you !
      hey, don't listen for the T, just measure your response, and your happiness ... it MIGHT make a difference.
       
      • Agree Agree x 1
    6. Glenn
      Balanced

      Glenn Member

      Location:
      North Syracuse, New York
      Tinnitus Since:
      01/06/2014
      I think I spoke to soon :( I had 2 really good days but now the T is back in my left ear again. Not in full force but definitely there. I am not done with the antibiotic or prednisone yet. I will be by the end of the week. Im trying to keep a positive attitude and hope that things will kick in by the end of next week. I almost sorta wish I didn't have those 2 good days.
       
      • Hug Hug x 2
    7. Mark McDill
      Curious

      Mark McDill Member Benefactor

      Location:
      Papillion, NE
      Tinnitus Since:
      03/2013
      Cause of Tinnitus:
      Likely stress, anxiety, an antibiotic and nsaids

      Glenn
      Mine comes and goes too; after a year I'm finally learning to not let it take me on an emotional roller coaster ride. When it's off I wonder how in the world or why in the world it would ever turn on again; and when it's on I wonder how in the world or why in the world it would ever turn off? Recently I had a bout where it stayed on for days. It turned out to be nothing more than good practice (to learn to live with it). Nonetheless, I learned what was causing it to crank up an now I'm back to days on/off.

      It is what it is. I agree with 'I who love music' -- don't listen for the T, just measure your response, and your happiness.

      The emotional roller coaster would increase my anxiety and redirect my focus back to the T; I do so much better when my T is squarely in the back of the bus (where it belongs)! However, all this takes lots of time and practice; but it will come (it gets better).

      There is an option of two big parties in your future; 1) your T goes away and we celebrate, 2) you learn live with your T and get your life back to normal (like you just can't bring yourself to care that you have T) and we celebrate.

      Either way, we're gonna celebrate!

      Mark
       
      • Like Like x 2
      • Winner Winner x 2
    8. Carlos1

      Carlos1 Member Benefactor

      Location:
      Boston
      Tinnitus Since:
      08/2013
      Cause of Tinnitus:
      Root Canal
      Glenn I've had T since august and I've been in that cycle now of having few good days to where I think I'm getting better and then something happens and I'm back to square one. I guess we should be thankful for the few good days but it's tough to habituate that way it's also tough emotionally ....hang in there man stay strong
       
      • Like Like x 2
    9. Glenn
      Balanced

      Glenn Member

      Location:
      North Syracuse, New York
      Tinnitus Since:
      01/06/2014
      thanks everyone!
       
    10. mikey13
      Mellow

      mikey13 Member

      Tinnitus Since:
      2/ 2014
      yeah,just went through that myself. had a pretty good week last week.almost to the point where I began to wonder if my T. was "healing" ... last 2 days it's been back,though! big time!
       

Share This Page

Loading...
Similar Threads
  1. Bazz
    Replies:
    7
    Views:
    2,310
  2. Kyle123
    Replies:
    22
    Views:
    1,554
  3. oipsw
    Replies:
    12
    Views:
    2,236
  4. Penelope33
    Replies:
    6
    Views:
    1,220
  5. Mark007
    Replies:
    27
    Views:
    17,988
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.